Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Explicit Solutions of the One-Dimensional Heat Equation for a Composite Wall


Author: Marcia Ascher
Journal: Math. Comp. 14 (1960), 346-353
Corrigendum: Math. Comp. 16 (1962), 126-126.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-60-99228-0
Article copyright: © Copyright 1960 American Mathematical Society